Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 7126080, 10 pages
http://dx.doi.org/10.1155/2016/7126080
Research Article

An Operational Matrix of Fractional Differentiation of the Second Kind of Chebyshev Polynomial for Solving Multiterm Variable Order Fractional Differential Equation

Hebei Normal University of Science and Technology, Qinhuangdao, Hebei 066004, China

Received 30 March 2016; Revised 29 April 2016; Accepted 4 May 2016

Academic Editor: Josè A. Tenereiro Machado

Copyright © 2016 Jianping Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Diethelm and N. J. Ford, “Analysis of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 265, no. 2, pp. 229–248, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. W. G. Glockle and T. F. Nonnenmacher, “A fractional calculus approach to self-similar protein dynamics,” Biophysical Journal, vol. 68, no. 1, pp. 46–53, 1995. View at Publisher · View at Google Scholar · View at Scopus
  3. Y. A. Rossikhin and M. V. Shitikova, “Application of fractional derivatives to the analysis of damped vibrations of viscoelastic single mass systems,” Acta Mechanica, vol. 120, no. 1, pp. 109–125, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. H. G. Sun, W. Chen, and Y. Q. Chen, “Variable-order fractional differential operators in anomalous diffusion modeling,” Physica A: Statistical Mechanics and its Applications, vol. 388, no. 21, pp. 4586–4592, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. W. Chen, H. G. Sun, X. D. Zhang, and D. Korošak, “Anomalous diffusion modeling by fractal and fractional derivatives,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1754–1758, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. W. Chen, “A speculative study of 2/3-order fractional Laplacian modeling of turbulence: some thoughts and conjectures,” Chaos, vol. 16, no. 2, Article ID 023126, pp. 120–126, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. A. Ahmadian, M. Suleiman, S. Salahshour, and D. Baleanu, “A Jacobi operational matrix for solving a fuzzy linear fractional differential equation,” Advances in Difference Equations, vol. 2013, no. 1, article 104, pp. 1–29, 2013. View at Publisher · View at Google Scholar · View at Scopus
  8. S. Kazem, S. Abbasbandy, and S. Kumar, “Fractional-order Legendre functions for solving fractional-order differential equations,” Applied Mathematical Modelling, vol. 37, no. 7, pp. 5498–5510, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. Yüzbaşı, “Numerical solutions of fractional Riccati type differential equations by means of the Bernstein polynomials,” Applied Mathematics and Computation, vol. 219, no. 11, pp. 6328–6343, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. Kazem, “An integral operational matrix based on Jacobi polynomials for solving fractional-order differential equations,” Applied Mathematical Modelling, vol. 37, no. 3, pp. 1126–1136, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. K. Vanani and A. Aminataei, “Tau approximate solution of fractional partial differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1075–1083, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. F. Ghoreishi and S. Yazdani, “An extension of the spectral Tau method for numerical solution of multi-order fractional differential equations with convergence analysis,” Computers and Mathematics with Applications, vol. 61, no. 1, pp. 30–43, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. R. F. Ren, H. B. Li, W. Jiang, and M. Y. Song, “An efficient Chebyshev-tau method for solving the space fractional diffusion equations,” Applied Mathematics and Computation, vol. 224, pp. 259–267, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. R. Eslahchi, M. Dehghan, and M. Parvizi, “Application of the collocation method for solving nonlinear fractional integro-differential equations,” Journal of Computational and Applied Mathematics, vol. 257, pp. 105–128, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. F. Y. Zhou and X. Xu, “The third kind Chebyshev wavelets collocation method for solving the time-fractional convection diffusion equations with variable coefficients,” Applied Mathematics and Computation, vol. 280, pp. 11–29, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. G. Samko and B. Ross, “Integration and differentiation to a variable fractional order,” Integral Transforms and Special Functions, vol. 1, no. 4, pp. 277–300, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  17. C. F. Lorenzo and T. T. Hartley, “Variable order and distributed order fractional operators,” Nonlinear Dynamics, vol. 29, no. 1, pp. 57–98, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. C. F. Lorenzo and T. T. Hartley, “Initialization, conceptualization, and application in the generalized (fractional) calculus,” Critical Reviews in Biomedical Engineering, vol. 35, no. 6, pp. 447–553, 2007. View at Publisher · View at Google Scholar · View at Scopus
  19. C. F. M. Coimbra, “Mechanics with variable-order differential operators,” Annals of Physics, vol. 12, no. 11-12, pp. 692–703, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  20. G. Diaz and C. F. M. Coimbra, “Nonlinear dynamics and control of a variable order oscillator with application to the van der pol equation,” Nonlinear Dynamics, vol. 56, no. 1, pp. 145–157, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. H. T. C. Pedro, M. H. Kobayashi, J. M. C. Pereira, and C. F. M. Coimbra, “Variable order modeling of diffusive-convective effects on the oscillatory flow past a sphere,” Journal of Vibration and Control, vol. 14, no. 9-10, pp. 1659–1672, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. H. G. Sun, W. Chen, and Y. Q. Chen, “Variable-order fractional differential operators in anomalous diffusion modeling,” Physica A: Statistical Mechanics and Its Applications, vol. 388, no. 21, pp. 4586–4592, 2009. View at Publisher · View at Google Scholar · View at Scopus
  23. R. Lin, F. Liu, V. Anh, and I. Turner, “Stability and convergence of a new explicit finite-difference approximation for the variable-order nonlinear fractional diffusion equation,” Applied Mathematics and Computation, vol. 212, no. 2, pp. 435–445, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. Y. M. Chen, L. Q. Liu, B. F. Li, and Y. N. Sun, “Numerical solution for the variable order linear cable equation with Bernstein polynomials,” Applied Mathematics and Computation, vol. 238, no. 1, pp. 329–341, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. Y. M. Chen, L. Q. Liu, X. Li, and Y. N. Sun, “Numerical solution for the variable order time fractional diffusion equation with bernstein polynomials,” Computer Modeling in Engineering and Sciences, vol. 97, no. 1, pp. 81–100, 2014. View at Google Scholar · View at Scopus
  26. L. F. Wang, Y. P. Ma, and Y. Q. Yang, “Legendre polynomials method for solving a class of variable order fractional differential equation,” Computer Modeling in Engineering & Sciences, vol. 101, no. 2, pp. 97–111, 2014. View at Google Scholar · View at Scopus
  27. Y. M. Chen, Y. Q. Wei, D. Y. Liu, and H. Yu, “Numerical solution for a class of nonlinear variable order fractional differential equations with Legendre wavelets,” Applied Mathematics Letters, vol. 46, pp. 83–88, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. K. Maleknejad, K. Nouri, and L. Torkzadeh, “Operational matrix of fractional integration based on the shifted second kind Chebyshev Polynomials for solving fractional differential equations,” Mediterranean Journal of Mathematics, 2015. View at Publisher · View at Google Scholar · View at Scopus